It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Pain Management Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 07-02-2010, 09:02 PM   #1
Newbie
(female)
 
Join Date: Jul 2010
Location: melb
Posts: 1
spraticus HB User
does oxycodone dause tinnitus?

when I take Endone(oxycodone) the hissing in my ears increases loudly. Does oxycodone cause tinnitus?

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
my symptoms...does it sound like TMJ? kris2020 TMJ Disorder -TemporoMandibular Joint 1 04-28-2008 11:02 AM
Does anyone know what this is? wheninrome1313 Inner Ear Disorders 1 11-25-2007 06:48 PM
Can Tinnitus Be Cured? JAKE9364 Hearing Disorders 11 11-08-2007 05:45 PM
does anyone know how this thing leaves? Lauren29 Inner Ear Disorders 36 02-20-2006 10:32 PM
Tinnitus - does it ever go away? Cuilc Hearing Disorders 13 08-06-2005 12:31 PM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added








TOP THANKED CONTRIBUTORS



tortoisegirl (159), gmak (155), Shoreline (149), BB07 (91), backhurtz (84), katlin09 (69), Ilovemycutedog (53), galalena (50), jonnstar (35), Isotope (34)

Site Wide Totals

teteri66 (1180), MSJayhawk (1006), Apollo123 (906), Titchou (851), janewhite1 (823), Gabriel (759), ladybud (755), midwest1 (669), sammy64 (668), BlueSkies14 (607)



All times are GMT -7. The time now is 02:06 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!